mmm no nausea. Do have GERD and that can simulate nausea. Also where are you injecting the Lantus? if you are injecting in the abdominal area sometimes my muscles get tight and it can feel like nausea. Try moving the injection site. Do you have meds for GERD...kinda like hearburn, and the stuff / phyaigm (sp?) can sit on top of my stomach and make it feel like nausea. Pepto is non RX.
Honestly, I never heard of Lantus producing nausea. Many other things related to insulin complaints, hypo, not working quickly, working too quickly,etc. Maybe the nausea is related to something you ate last night. If you only took it one time, give it a couple of days, if not better by Monday, than call your doctor.
I have been taking Lantus 5 years and never had any complaints about it.
Above is a photo of Diabetes Hands Foundation’s own Manny Hernandez with the stars of the Diabetes Co-Stars Video, “Strength in Numbers.” In case you haven’t heard the news yet, there is a new video making it’s way through the … Continue Reading
The Diabetes Hands Foundation and Diabetes Advocates Program is proud to announce and congratulate the members of DA who were granted scholarships to attend diabetes conferences in 2013! Thanks to a generous grant from Novo Nordisk, in 2013 we were … Continue Reading